# SDR CA051130012

- Difficulty date: November 25, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC7*
- Engine: Pwa PT6A50
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR6314101
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING PRESTART CHECKS BOTH THE PAX AND CREW NOTICED A BURNING ODOR AND THE FLIGHT WAS ABORTED.  MAINTENANCE INSPECTION REVEALED A CHARRED RECEPTACLE FOR THE FLUORESCENT TUBE IN THE WINDOW LIGHT.  FURTHER INVESTIGATION HAS SHOWN THAT BOTH THE RECEPTACLE AND THE BALLAST MAY HAVE BEEN AT FAULT.  A CURRENT AD CF-2004-26R1 IS OUT FOR THE DASH-8 THAT USES THE SAME FLUORESCENT LIGHTING SYSTEM.
